# SDR GLBA20110405J

- Difficulty date: April 5, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 29,700 hours, 35,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND RH OB FWD CORNER OF FUSELAGE BELLY SKIN AT F.S. 258.25 CHAFFED THROUGH, AREA OF CHAFE 2.2" BY .6". MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-022. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
